# SDR REXA2025030600283

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,357 hours, 20,773 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035623003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MIDDLE HINGE OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT MID HINGE OF FLAP STEP PLATE AT AFT BAGGAGE BAY DOOR CUTOUT WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
